Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On pill, had unprotected sex. Started brown spotting. What's going on?

I am on the pill but have had unprotected sex with my boyfriend recently. My periods are usually 5 or so days long but this one seems to be ended early. On Sunday, brown came out with some pink. Yesterday red came out in the afternon but seemed to stop by night. Today there is just light brown when I wipe and it seems to be over.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
There are negligible chances of pregnancy while on pill if you have been taking them daily at same time.
But ever since you have deranged periods this time you need to do a urine pregnancy test and if it is negative then nothing to worry.
In case the abnormality persists then get a pelvic ultrasonography and then vsit your gynecologist
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor